# SDR RAIA201007010001

- Difficulty date: July 1, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145256
- Aircraft time: 24,367 hours, 20,959 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT THE FLIGHT CREW REPORTED THE PASSENGER DOOR CLOSED MARKS ABOUT .5 INCH FROM CLOSED.  MAINTENANCE INSPECTED, CLEANED & LUBED PASSENGER DOOR SEAL.  DOOR OPS CHECKED GOOD.
